RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1985, Volume 21, Number 1  


Partial Differential Equations
Boundary behavior of analytic functions that parametrize a minimal surface
R. N. Abdulaev
3
Operators for harmonic functions and their applications
I. I. Bavrin
9
A proof of the localization of unbounded solutions of the nonlinear parabolic equation $u_t=(u^\sigma u_x)_x+u^\beta$
V. A. Galaktionov
15
On the problem of the motion of waves in a channel with an elastic bottom, filled by an ideal compressible liquid
A. Garadzhaev
23
Stabilization of the Poisson integral in a class of functions having power growth
V. N. Denisov
30
A nonlinear integro-differential equation of parabolic type
T. A. Jangveladze
41
The Darboux problem in the large for a class of quasilinear hyperbolic equations
O. M. Dzhokhadze
46
The two-dimensional Tricomi problem when the domain of parabolicity is two-dimensional
M. M. Zainulabidov
51
Order-exact relations of anti-a-priori type between eigen- and associated functions of an elliptic operator of arbitrary order
N. Yu. Kapustin, A. S. Makin
58
The spectrum of irregular operators
V. V. Kornienko
65
Some boundary value problems for equations of mixed type
A. G. Kuz'min
77
The property of being a basis for a system of eigenelements of some nonlinear operator equations
A. P. Makhmudov
84
Nonlocal boundary value problems with shift and their connection with loaded equations
A. M. Nakhushev
92
A quasilinear hyperbolic Kirchhoff equation
S. I. Pokhozhaev
101
Inverse problems of the determination of the coefficient and right-hand side of a nonstationary transport equation from overdeterminedness at a point
A. I. Prilepko, A. L. Ivankov
109
Determination of the parameter of an evolution equation and inverse problems of mathematical physics. I
A. I. Prilepko, D. G. Orlovskii
119
Criteria for oscillation and nonoscillation for elliptic equations
A. Toraev
130
Multidimensional analogues of the A. V. Bitsadze system
T. V. Treneva
141
Solvability of the Dirichlet problem for a second-order elliptic equation with degeneration on the whole boundary
M. A. Usanetashvili
145
A boundary value problem for second-order normally hyperbolic systems with variable coefficients
S. S. Kharibegashvili
149

Short Communications
The exterior Poincaré problem for metaharmonic potentials of a simple layer
T. I. Andriadze
156
A problem with an oblique derivative for an elliptic system
A. Yu. Berezin
158
A boundary value problem for pseudosymmetric systems
V. S. Vinogradov
161
Solutions of boundary dislocation type in an infinite isotropic elastic body
I. I. Novikov, V. G. Zharkov, V. A. Ermishkin, N. A. Zharkova
163
Boundary value problems for a degenerate system of first-order equations
Kh. R. Shukurov
166
A class of well-posed boundary value problems for second-order hyperbolic systems with nonsplittable principal sides
M. Kh. Shkhanukov
169

Nikolaǐ Nikolaevich Yanenko
N. N. Bogolyubov, G. I. Marchuk, A. A. Dorodnitsyn, N. P. Erugin, A. A. Samarskii, A. N. Tikhonov, B. G. Kuznetsov, V. P. Shapeev, V. A. Novikov, V. M. Fomin, V. M. Kovenya
173

Letters to the Editor
Letter to the editors: “The spectrum of the Bitsadze–Samarskiǐ problem” [Differentsial'nye Uravneniya 19 (1983), no. 1, 169–171; MR0688073]
E. P. Eroshenkov
178
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019